Homology, Homotopy and Applications

Volume 10 (2008)

Number 2

A∞-subalgebras and natural transformations

Pages: 83 – 114

DOI: http://dx.doi.org/10.4310/HHA.2008.v10.n2.a4

Author

Paul Seidel (Massachusetts Institute of Technology, Cambridge, Mass, U.S.A.)

Abstract

We consider a localization construction which appears, at least conjecturally, in symplectic geometry. Besides the general algebraic theory, we also look at a specific example, coming from mirror symmetry.

Keywords

$A_{\infty}$-algebra; Hochschild homology; Fukaya category; Lefschetz fibration

2010 Mathematics Subject Classification

16D20, 53D40

Full Text (PDF format)